# SDR SIMA20161011003

- Difficulty date: October 11, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 34,120 hours, 24,252 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC670341764
- Condition: Corroded
- Location: Rh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BULKHEAD ABOVE CROSSMEMBER AT BS 280 IS CORRODED.  REPAIRED IAW  PART B , EO-CR-53MR-174.
